# SDR REXA05001

- Difficulty date: December 31, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Failed
- Location: Flaps
- Part time: 10,416 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 ON APPROACH, QRH FOLLOWED UNEVENTFUL LANDING.  SYSTEM WOULD NOT RESET.  REPLACED RT BPSU (BRAKE POSITION SENSING UNIT) IAW AMM. (K)
